Items where Author is "Atkinson, James"

Up a level
Export as [feed] RSS
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 6.


Atkinson, James (2014) On the lattice-geometry and birational group of the six-point multi-ratio equation. Proceedings of the Royal Society A: Mathematical, Physical and Engineering Sciences, 471 (2173). p. 20140612. ISSN 1364-5021

Atkinson, James and Nieszporski, Maciej (2013) Multi-Quadratic Quad Equations: Integrable Cases from a Factorized-Discriminant Hypothesis. International Mathematics Research Notices, n/a (n/a). n/a-n/a. ISSN 1073-7928

Atkinson, James and Joshi, Nalini (2012) Singular-boundary reductions of type-Q ABS equations. International Mathematics Research Notices, 2013 (7). pp. 1451-1481. ISSN 1073-7928

Atkinson, James and Nijhoff, Frank (2010) A Constructive Approach to the Soliton Solutions of Integrable Quadrilateral Lattice Equations. Communications in Mathematical Physics, 299 (2). pp. 283-304. ISSN 0010-3616

Nijhoff, Frank and Atkinson, James (2010) Elliptic N-soliton Solutions of ABS Lattice Equations. International Mathematics Research Notices, 2010 (20). pp. 3837-3895. ISSN 1073-7928

Atkinson, James, Hietarinta, Jarmo and Nijhoff, Frank (2006) Seed and soliton solutions for Adler's lattice equation. Journal of Physics A: Mathematical and Theoretical, 40 (1). F1-F8. ISSN 1751-8113

This list was generated on Sat Feb 24 09:49:12 2024 UTC.